# SDR AALA20131015013

- Difficulty date: October 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 12,864 hours, 4,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EE COMPARTMENT FLOOR BEAM INTERCOSTAL CRACKED FROM STATIONS 312 TO 328 & LBL 46.  REPLACED INTERCOSTAL IAW SRM 51-40-02.
